# SDR SWAA2021051068978

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 48,681 hours, 25,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EXIT SIGN @ OVERWING EXIT FLICKERS ON & OFF DURING FLIGHT ; / REMOVED & REPLACED POWER SUPPLY IAW AMM 33-51-06 OPERATIONAL CHECKS GOOD
